I've been on the pill for 4 years now and my periods have always been pretty much the same and usually 5 days long. At first they started on Mondays, then Tuesdays...then Wednesdays and now for the past several months, Aunt Flo is showing up on Thursdays! They are starting to continue into my active pills which has never happened before - is this something to worry about? I mean, isn't main reason behind having the placebo pill to let you have a period? If so, shouldn't I only have my flo while taking them (I can understand going into Sunday, but Monday...really?)
I know abnormalities can occur when you forget a pill, and to be quiet honest I do tend to forget, on average, once a month. Can that be the cause?
-------------------- Not all those who wander are lost Posts: 7 | From: America | Registered: Feb 2008
| IP: Logged |
Sorry for the delay! There a many reasons why periods can fluctuate. As you grow older things can change some. I don’t see that missing a pill a month would be a cause by itself. If it keeps changing , you can always ask you Dr. or a nurse about it.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.